Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Values of entire functions represented by gap Dirichlet series


Author: F. Sunyer i Balaguer
Journal: Proc. Amer. Math. Soc. 4 (1953), 310-322
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053214-8
MathSciNet review: 0053214
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gustav Doetsch, Über die obere Grenze des absoluten Betrages einer analytischen Funktion auf Geraden, Math. Z. 8 (1920), no. 3-4, 237–240 (German). MR 1544441, https://doi.org/10.1007/BF01206529
  • [2] K. L. Hiong, Sur les fonctions entières et les fonctions meromorphes d'ordre infini, Journal de Mathématiques (9) vol. 14 (1935) p. 233.
  • [3] S. Mandelbrojt, Dirichlet series, Rice Inst. Pamphlet 31 (1944), 159–272. MR 0012163
  • [4] -, Sur une inégalité fondamentale, Ann. École Norm. (3) vol. 63 (1947) p. 351.
  • [5] S. Mandelbrojt, Quasi-analyticity and analytic continuation—a general principle, Trans. Amer. Math. Soc. 55 (1944), 96–131. MR 0009635, https://doi.org/10.1090/S0002-9947-1944-0009635-1
  • [6] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [7] G. Pólya, Untersuchungen über Lucken und Singularitäte von Potenzreihen, Math. Zeit. vol. 29 (1929) p. 549.
  • [8] K. Sugimura, Übertragung einiger Satze ans der Theorie der ganzen Funktionen auf Dirichletschen Reihen, Math. Zeit. vol. 29 (1929) p. 264.
  • [9] F. Sunyer i Balaguer, Sur la substitution d'une valeur exceptionnelle par une propriété lacunaire, C. R. Acad. Sci. Paris vol. 224 (1947) pp. 1609-1611 and vol. 225 (1947) pp. 21-23; for the proofs see Acta Math. vol. 87 (1952) pp. 17-31.
  • [10] -, Propiedades de las funciones enteras representadas por series de Taylor lagunares (orden finito), Collectanea Mathematica vol. 2 (1949) p. 129.
  • [11] V. Bernstein, Sulle direcioni di Borel di funzioni olomorfe, Annali di Mat. (4) vol. 12 (1934).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053214-8
Article copyright: © Copyright 1953 American Mathematical Society